# SDR DALA107019867

- Difficulty date: April 2, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N776NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47786
- Aircraft time: 68,625 hours, 65,417 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON FLOOR SUPPORT AT BS 160-200 BETWEEN LBL44.  REPAIRED IAW 51-10-3, 53-13-1, 51-10-1, 53-01-1, 51-10-4, 51-30-5.
